# SDR SWIA200211629

- Difficulty date: December 17, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 10,195 hours, 15,090 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Part serial: 151
- Condition: Frozen
- Location: Elevator Trim
- Part time: 2,219 hours, 3,427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 16,000 IN ICING CONDITIONS THE ELEVATOR TRIM JAMMED IN MANUAL MODE.  ELECTRIC TRIM WORKED NORMALLY AFTER LEAVING ICING CONDITIONS.  REMOVED AND REPLACED RIGHT AND LEFT ELEVATOR TRIM ACTUATORS IAW EMB MM 27-32-02.  OPS CHECK GOOD.
